Alert archive / Georgia / Freeze Warnings in 2015
Freeze Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Nov 13, 2015, 1:19 PM EST for 18 counties in Georgia. It took effect at Nov 14, 2015, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2015, 1:19 PM EST (18:19 UTC)
- In effect from
- Nov 14, 2015, 12:00 AM EST
- Expired
- Nov 14, 2015, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
Counties Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Gilmer County, GA, Gordon County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 137 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1685 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -231 m²/s²
- 0-3 km storm-relative helicity
- -159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895 WWUS72 KFFC 131819 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 119 PM EST FRI NOV 13 2015 GAZ001>009-011>016-019>021-140230- /O.UPG.KFFC.FZ.A.0003.151114T0500Z-151114T1400Z/ /O.NEW.KFFC.FZ.W.0003.151114T0500Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE 119 PM EST FRI NOV 13 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS... FOR PARTS OF NORTH GEORGIA... MAINLY FOR THE PROTECTED AREAS ALONG AND NORTH OF A ROME TO CANTON TO CLEVELAND LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN 1 AM AND 9 AM SATURDAY MORNING. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
5 follow-up statements
768 WWUS72 KFFC 132358 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 658 PM EST FRI NOV 13 2015 GAZ001>009-011>016-019>021-140800- /O.CON.KFFC.FZ.W.0003.151114T0500Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE 658 PM EST FRI NOV 13 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... * LOCATIONS... FOR PARTS OF NORTH GEORGIA... MAINLY FOR THE PROTECTED AREAS ALONG AND NORTH OF A ROME TO CANTON TO CLEVELAND LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN MIDNIGHT AND 9 AM SATURDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ022>025-027-030>039-041>060-066>068-070-140800- /O.NEW.KFFC.FR.Y.0005.151114T0500Z-151114T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 658 PM EST FRI NOV 13 2015 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY. * LOCATIONS...PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM ROME TO CANTON TO CLEVELAND...AND NORTH OF A LINE FROM LAGRANGE TO MONTICELLO TO WASHINGTON. * TEMPERATURES...DROPPING INTO THE MID 30S AFTER MIDNIGHT. * TIMING...FROM MIDNIGHT TO 9 AM SATURDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD SUFFER DAMAGE OR BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
415 WWUS72 KFFC 140330 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1030 PM EST FRI NOV 13 2015 GAZ001>009-011>016-019>021-141200- /O.CON.KFFC.FZ.W.0003.151114T0500Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE 1030 PM EST FRI NOV 13 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * LOCATIONS...FOR PARTS OF NORTH GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND NORTH OF A ROME TO CANTON TO CLEVELAND LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN MIDNIGHT AND 9 AM SATURDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ022>025-027-030>039-041>060-066>068-070-141200- /O.CON.KFFC.FR.Y.0005.151114T0500Z-151114T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 1030 PM EST FRI NOV 13 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * LOCATIONS...PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM ROME TO CANTON TO CLEVELAND...AND NORTH OF A LINE FROM LAGRANGE TO MONTICELLO TO WASHINGTON. * TEMPERATURES...DROPPING INTO THE MID 30S AFTER MIDNIGHT. * TIMING...FROM MIDNIGHT TO 9 AM SATURDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD SUFFER DAMAGE OR BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
949 WWUS72 KFFC 140922 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 422 AM EST SAT NOV 14 2015 GAZ001>009-011>016-019>021-141400- /O.CON.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE 422 AM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...FOR PARTS OF NORTH GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND NORTH OF A ROME TO CANTON TO CLEVELAND LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN MIDNIGHT AND 9 AM SATURDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ022>025-027-030>039-041>060-066>068-070-141400- /O.CON.KFFC.FR.Y.0005.000000T0000Z-151114T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 422 AM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM ROME TO CANTON TO CLEVELAND...AND NORTH OF A LINE FROM LAGRANGE TO MONTICELLO TO WASHINGTON. * TEMPERATURES...DROPPING INTO THE MID 30S AFTER MIDNIGHT. * TIMING...FROM MIDNIGHT TO 9 AM SATURDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD SUFFER DAMAGE OR BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
638 WWUS72 KFFC 141113 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 613 AM EST SAT NOV 14 2015 GAZ006-008-009-015-016-142100- /O.NEW.KFFC.FZ.W.0004.151115T0600Z-151115T1300Z/ /O.CON.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 613 AM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY. THIS IS IN ADDITION TO THE FREEZE WARNING IN EFFECT THROUGH THIS MORNING. * LOCATIONS...FOR PARTS OF EXTREME NORTHEAST GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND NORTH OF A DAHLONEGA TO CLEVELAND LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...THROUGH THIS MORNING AND BETWEEN MIDNIGHT AND 9 AM SUNDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>005-007-011>014-019>021-141400- /O.CON.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON- PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE 613 AM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...FOR PARTS OF NORTH GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND NORTH OF A ROME TO CANTON LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...THROUGH 9 AM THIS MORNING. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ022>025-027-030>039-041>060-066>068-070-141400- /O.CON.KFFC.FR.Y.0005.000000T0000Z-151114T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 613 AM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM ROME TO CANTON TO CLEVELAND...AND NORTH OF A LINE FROM LAGRANGE TO MONTICELLO TO WASHINGTON. * TEMPERATURES...DROPPING INTO THE MID 30S. * TIMING...THROUGH 9 AM THIS MORNING. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD SUFFER DAMAGE OR BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
143 WWUS72 KFFC 141404 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 904 AM EST SAT NOV 14 2015 GAZ006-008-009-015-016-142215- /O.EXP.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ /O.CON.KFFC.FZ.W.0004.151115T0600Z-151115T1300Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 904 AM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY... * LOCATIONS...FOR PARTS OF EXTREME NORTHEAST GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND EAST OF A BLUE RIDGE TO DAHLONEGA LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN MIDNIGHT AND 9 AM SUNDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>005-007-011>014-019>021-141515- /O.EXP.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON- PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE 904 AM EST SAT NOV 14 2015 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES CONTINUE TO RISE ABOVE FREEZING. $$ GAZ022>025-027-030>039-041>060-066>068-070-141515- /O.EXP.KFFC.FR.Y.0005.000000T0000Z-151114T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 904 AM EST SAT NOV 14 2015 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES CONTINUE TO RISE ABOVE FREEZING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 13, 12:47 PM EST, 32 minutes earlier.
Area forecast discussion, Nov 13, 12:47 PM EST, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1247 PM EST FRI NOV 13 2015 .PREV DISCUSSION... /ISSUED 946 AM EST FRI NOV 13 2015/ UPDATE... HIGH PRESSURE WILL CONTINUE ACROSS THE REGION THROUGH TONIGHT. WINDS WILL REMAIN GUSTY THROUGH THE AFTERNOON. ONLY MADE A FEW TWEAKS TO THE SKY GRIDS TO ACCOUNT FOR THE CIRRUS COMING IN FROM THE SW. WILL NOT BE MAKING ANY CHANGES TO THE FREEZE WATCH HEADLINE AT THIS TIME. WOULD LIKE TO SEE THE 12Z GUIDANCE COME IN TO GET A LOOK AT THE TRENDS. PLUS...ALSO CONCERNED ABOUT THE CIRRUS COMING IN FROM THE SW AND THE WIND STAYING UP. PREV DISCUSSION... /ISSUED 627 AM EST FRI NOV 13 2015/ .FREEZE WATCH IN EFFECT SATURDAY MORNING FOR PARTS OF NORTH GEORGIA... UPDATE... /ISSUED AT 449 AM EST FRI NOV 13 2015/ DECIDED TO PLAY IT SAFE AND EXPAND THE FREEZE WATCH TO INCLUDE AREAS OF NORTH GEORGIA GENERALLY ALONG AND NORTH OF A ROME TO CANTON TO CLEVELAND LINE. STILL HAVE SOME UNCERTAINTY THAT WINDS WILL LAY DOWN ENOUGH TO ALLOW MORE WIDESPREAD FREEZING TEMPS AND/OR FROST... BUT TEMPS ARE CLOSE ENOUGH TO WARRANT AT LEAST A WATCH ACROSS THIS AREA. /39 PREV DISCUSSION... /ISSUED 402 AM EST FRI NOV 13 2015/ SHORT TERM /TODAY THROUGH SATURDAY NIGHT/... LATEST SURFACE ANALYSIS SHOWS A WEAKENING COLD FRONT ALONG THE GEORGIA COAST... A LARGE DOME OF HIGH PRESSURE CENTERED OVER THE CENTRAL PLAINS AND DRIFTING EAST... AND AN EXITING LOW PRESSURE SYSTEM NOW WELL NORTHEAST OF THE GREAT LAKES REGION. THE RESULTING PRESSURE GRADIENT IS PRODUCING A BRISK NORTHWEST WIND THIS MORNING... AND THESE WINDS WILL INCREASE AND BECOME RATHER GUSTY BY MID TO LATE THIS MORNING. THE DRY/COOL DOME OF HIGH PRESSURE BUILDING OVER THE AREA WILL RESULT IN A RAIN FREE FORECAST... WITH A NEAR ZONAL FLOW ALOFT EXPECTED TO SPREAD SCATTERED TO OCCASIONALLY BROKEN HIGH CLOUDS ACROSS THE AREA THROUGH THE WEEKEND. THE COOL DOME OF HIGH PRESSURE WILL BRING COOLER THAN NORMAL TEMPERATURES TO THE REGION... WITH LOWS TONIGHT AND SATURDAY NIGHT RUNNING FROM 5 TO 8 DEGREES COLDER THAN NORMAL FOR ALL AREAS. ALTHOUGH NO RECORD LOWS WILL BE BROKEN... THERE WILL BE A THREAT OF FREEZING TEMPERATURES ACROSS PARTS OF NORTH GEORGIA TONIGHT AND AGAIN SATURDAY NIGHT... ALONG WITH THE POTENTIAL FOR PATCHY TO MORE WIDESPREAD AREAS OF FROST. STILL SOME UNCERTAINTY WITH THE WIDESPREAD FROST THREAT FOR TONIGHT AS MODELS CONTINUE TO SHOW 15-30KTS OF WIND AT 2500 FEET WHICH WOULD RESULT IN SUFFICIENT MIXING TO HINDER FROST DEVELOPMENT. HOWEVER... MOS GUIDANCES HAVE CONSISTENTLY SHOWN SPOTTY FREEZING TEMPS IN THE NORTH GEORGIA MOUNTAINS... AND THINK THIS THREAT WILL BE GREATEST TONIGHT IN THE PROTECTED VALLEYS. THEREFORE... HAVE DECIDED TO POST A FREEZE WATCH FROM 1 AM TO 9 AM SATURDAY MORNING FOR MAINLY THE PROTECTED AREAS ALONG AND NORTH OF A CHATSWORTH TO DAHLONEGA TO CLEVELAND LINE. THE DAYSHIFT CAN FINE TUNE THIS THREAT WITH A FREEZE WARNING LATER TODAY WHEN THE NEW MOS GUIDANCE NUMBERS COME OUT. THINK THE GREATER FREEZE AND MORE WIDESPREAD FROST THREAT WILL BE SATURDAY NIGHT-SUNDAY MORNING... SO STAY TUNED FOR ADDITIONAL WATCHES/WARNINGS AND/OR ADVISORIES FOR THIS PERIOD WITH LATER FORECAST. 39 LONG TERM /SUNDAY THROUGH THURSDAY/... HIGH PRESSURE OVER THE AREA TO START THE EXTENDED FORECAST BUT THINGS CHANGE AT THE END AS A FRONTAL SYSTEM NEARS THE AREA. THE MODELS START OFF IN VERY GOOD AGREEMENT AND THEY STAY IN GOOD AGREEMENT THROUGH DAY SEVEN BUT THERE ARE SOME MINOR DIFFERENCES IN THE TIMING OF THE NEXT FRONTAL SYSTEM. THE MODELS START OFF WITH THE HIGH PRESSURE RIDGE CENTERED OVER THE MID ATLANTIC/NEW ENGLAND STATES WITH THIS RIDGE AXIS NOSING DOWN THE EASTERN SEABOARD. AS THE FRONTAL SYSTEM MOVES INTO THE MS RIVER VALLEY THE RIDGE KEEPS THE MAIN FRONTAL SYSTEM FROM TO FAR EAST TO FAST. FOR THE FORECAST WE ARE STILL LEANING TOWARD THE ECMWF WHICH IS A BIT FASTER AND BRINGS IN A BIT MORE MOISTURE BEGINNING TUES AS THE SOUTHEASTERLY FLOW SETS UP. CURRENTLY MY CONFIDENCE IS FAIRLY LOW AS TO WHEN THE ACTUAL FRONT WILL MAKE IT INTO WESTERN GA BUT I AM CONFIDENCE THAT IT WILL MAKE ITS WAY IN SOMETIME BETWEEN 00Z THU AND 00Z FRI. THERE IS ALSO A SMALL THREAT FOR SOME POSSIBLE SEVER WEATHER WED INTO THU WITH A LOW CAPE HIGH SHEER ENVIRONMENT FORMING JUST AHEAD OF THE MAIN FRONTAL SYSTEM. SHOULD BE ABLE TO GET A BETTER HANDLE ON TIMING AS THE SYSTEM NEARS BUT FOR NOW WILL AVE TO STICK WITH A 24 HOUR DIFFERENCE. 01 && .AVIATION... 18Z UPDATE... VFR THROUGH THE PERIOD. WINDS WILL REMAIN NW AND GUSTY THROUGH EARLY EVENING. SUSTAINED SPEEDS AFT 00Z SHOULD RANGE BETWEEN 8-10KT. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 34 60 33 / 0 0 0 0 ATLANTA 61 38 58 36 / 0 0 0 0 BLAIRSVILLE 57 28 56 29 / 0 0 0 0 CARTERSVILLE 61 34 58 33 / 0 0 0 0 COLUMBUS 65 38 62 34 / 0 0 0 0 GAINESVILLE 61 34 58 34 / 0 0 0 0 MACON 66 36 62 34 / 0 0 0 0 ROME 61 33 58 31 / 0 0 0 0 PEACHTREE CITY 62 34 59 33 / 0 0 0 0 VIDALIA 70 40 63 37 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM MIDNIGHT EST TONIGHT THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA... CHEROKEE...DADE...DAWSON...FANNIN...FLOYD...GILMER...GORDON... LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE... WHITFIELD. &&
Hazardous weather outlook, Nov 13, 9:15 AM EST, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 915 AM EST FRI NOV 13 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 915 AM EST FRI NOV 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AREAS OF FROST AND FREEZING TEMPERATURES ARE POSSIBLE EARLY SATURDAY MORNING AND AGAIN EARLY SUNDAY MORNING AS TEMPERATURES DROP INTO THE MID 20S TO MID 30S ACROSS NORTH GEORGIA. AN APPROACHING COLD FRONT WILL BRING AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS TO THE AREA TUESDAY THROUGH THURSDAY...WITH THE GREATEST CHANCE ON WEDNESDAY AND THURSDAY. THERE IS STILL SOME UNCERTAINTY CONCERNING THE STRENGTH AND TIMING OF THIS SYSTEM SO PLEASE CONTINUE TO MONITOR FOR FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 2:40 AM EST | Freeze Watch | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 12 more | 11 hr |
| Nov 13, 6:58 PM EST | Frost Advisory | FFC | Banks, Barrow, Butts, Carroll, Clarke, Clayton and 32 more | 14 hr |
Nearby
Freeze Warnings in Georgia, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.